# SDR JJBA20210616036

- Difficulty date: June 16, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 45-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, LH OMEGA BEAM LOWER FLANGE CORRODED FROM FR 45-46 TO 52-53. LH OMEGA BEAM LOWER FLANGE FROM FR 45-46 TO 52-53 IS OUT OF LIMIT. LH OMEGA BEAM FR 45-46 TO 52-53 REMOVED FOR REPLACEMENT. LH OMEGA BEAM CROSS BEAM O/B FR49 AND CROSS BEAM MIDDLE FR49-50 REMOVED FOR ACCESS. AT CF3 OMEGA BEAM FR45-46 TO 52-53 LH REPLACED . AT CF3 LH OMEGA BEAM CROSS BEAM O/B FR 49 AND CROSS BEAM MIDDLE FR 49-50 REINSTALLED
